U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

Skin rash and itch from amoxicillin clav how long does it last?

1 doctor answer2 doctors weighed in
Dr. Michael Ein
Infectious Disease 48 years experience
See below: The rash and itching may worsen for 1-2 days after stopping the drug. It will then gradually fade over the next 5-7 days. Antihistamines may help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.